# SDR A6WA200840007

- Difficulty date: January 4, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Part number: 70623
- Part serial: 1094
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 5,048 hours, 4,932 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WITH FLAPS 8 DEGREES, STAB AND MACH TRIM WOULDN`T REMAIN ENGAGED.  COMPLIED WITH QRH, RE-ENGAGED STAB AND MACH TRIM, BOTH DISENGAGED AND WOULDN`T REENGAGE.  SET FLAPS TO 2- DEGREES, RETURNED TO DEPARTURE.  REMOVED AND REPLACED FO`S HORIZONTAL STAB TRIM SWITCH IAW AMM 27-14-05, NO FIX. REMOVED AND REPLACED HSTCU IAW AMM 27-41-01. OPS CHECK GOOD, IAW AMM 27-40-00.  (K)
